# SDR HALA9700146

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Accy Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

HNL - FLT 528 - FROM LOG PAGE 126511.  ON CLIMB-OUT, TAIL COMPARTMENT TEMP HILITE ILLUMINATED ALONG WITH MASTER WARNING LIGHT.  BOTH LIGHTS FLICKERED AND EXTINGUISHED WITH THE SELECTION OF HP BLEED OFF.  FOUND PNEU LEAK BETWEEN PRIMARY AND SECONDARY HEAT EXCHANGER FOR RIGHT PACK.  REALIGNED RIGHT PACK PRIMARY HEAT EXCHANGER TO EXHAUST DUCT SPACER SEAL.  OPS AND LEAK CHECK OK.  (X)
